# SDR AU981703

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Ge CF680A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: 9299M49G02
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE REMOVED DUE TO HIGH OIL CONSUMPTION.  THE COMPRESSOR REAR FRAME WAS DETACHED AND INVESTIGATION FOUND THE SUMP OIL SUPPLY TUBE HAD BEEN WORN THROUGH BY AN ATTACHMENT 'P' CLIP.
